# SDR CALA0400716

- Difficulty date: November 17, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 42,397 hours, 41,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69403521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND G-1 GALLEY HOLD DOWN SEAT TRACK CORRODED AT STA 277-294.5 FROM BL 0 TO RBL 43.  THE CORRODED SECTION OF TRACK WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 53-00-52, FIGURE 202, REPAIR 1.
